# SDR FDEA200906252303

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 56, 57 LT AND 56 RT, C 76-77 REPAIR PERFORMED BY BLEND OUT THE CORROSION ON STRINGER P 56, 57 LT AND INSTALLING AN ANGLE ON P 56 RT IAW RAS/REFW/9000188/2009 ISS.A , APPROVED BY EA 6-5310-129191 .
